MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Catalog Number 154114A
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter had a tear upon opening and refrained from use.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr is not reportable as it was found there was a sample port breakage which is against drain bag.Submitting the investigation details as additional information.The reported event was confirmed cause unknown.Received (8) photo samples.The first photo sample shows the overview of the drainage bag, sample port and the catheter.The second photo sample the broken sample port connector.Third photo sample shows the inflation valve cap.The fourth photo shows the urine meter.The fifth and sixth photo shows the sheet clip connected to the urine meter.The seventh photo shows the date code.The eight photo shows the product packaging information.Visual inspection: received sample in opened package.Sample was evaluated and found sample port breakage.There were no abnormalities on the others component of the returned package.This does not meet specification which states "no short shots, cracks, voids or breakage are permitted".No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.The instructions for use were found adequate and state the following: direction for use: visually inspect the product for any imperfection or surface deterioration prior to use.If package is opened or damaged or if any imperfection or surface deterioration is observed do not use.1.Remove protective cap from drainage tube catheter adapter and connect drainage tube to the catheter.2.Position hanger on bedside rail near the foot of the bed.3.Use sheeting slip to secure drainage tube sheet.Important: position drainage tube in a straight fashion from catheter to drainage bag.4.To empty bag: a.Remove outlet tube from housing: gently squeeze connector arms and pull tube from housing.B.Release clamp and empty bag.C.After emptying re clamp outlet tube and slide connector into housing until connector arms engage.5.Periodic observation of this system should be made to ensure the urine is flowing freely.If a standing column of urine is observed check for correct positioning of bag and then for physical obstruction.If correct positioning or removal of physical obstruction does not allow free flow, the bag may have to be changed.Correction: b, d, e, g, f, h udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the drain bag had a tear upon opening and refrained from use.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21409941
Report Number1018233-2025-01032
Device Sequence Number9382211
Product Code KNX
UDI-Device Identifier00801741029547
UDI-Public(01)00801741029547(11)241105(17)270428(10)MYJW1904
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154114A
Device Lot NumberMYJW1904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown